Alert archive / Indiana / Wind Advisories in 2026
Wind Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Feb 19, 2026, 1:39 PM EST for 24 counties in Indiana; 5 counties in Michigan; 8 counties in Ohio. It took effect at Feb 20, 2026, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2026, 1:39 PM EST (18:39 UTC)
- In effect from
- Feb 20, 2026, 7:00 AM EST
- Expired
- Feb 20, 2026, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
All 37 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Kosciusko County, IN, LaGrange County, IN, LaPorte County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Saint Joseph County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 27 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493 WWUS73 KIWX 191839 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 139 PM EST Thu Feb 19 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-201200- /O.NEW.KIWX.WI.Y.0002.260220T1200Z-260221T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 139 PM EST Thu Feb 19 2026 /1239 PM CST Thu Feb 19 2026/ ...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few sporadic power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CR
3 follow-up statements
367 WWUS73 KIWX 201000 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 500 AM EST Fri Feb 20 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-202200- /O.CON.KIWX.WI.Y.0002.260220T1200Z-260221T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 500 AM EST Fri Feb 20 2026 /400 AM CST Fri Feb 20 2026/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Andersen
345 WWUS73 KIWX 201930 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 230 PM EST Fri Feb 20 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-210000- /O.CON.KIWX.WI.Y.0002.000000T0000Z-260221T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 230 PM EST Fri Feb 20 2026 /130 PM CST Fri Feb 20 2026/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few sporadic power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CR
898 WWUS73 KIWX 202351 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 651 PM EST Fri Feb 20 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-210100- /O.EXP.KIWX.WI.Y.0002.000000T0000Z-260221T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 651 PM EST Fri Feb 20 2026 /551 PM CST Fri Feb 20 2026/ ...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS EVENING... Gusty southwest wind will continue to diminish this evening. $$ Brown
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Feb 19, 12:32 PM EST, 1 hour 7 minutes earlier. Its key messages:
- Highs in the 60s today are within 5 degrees of record levels.
- Showers and a few thunderstorms are expected this evening. The main threat will be locally gusty winds and small hail.
- Cooler air arrives Friday with snow becoming more likely, especially by Sunday morning.
Area forecast discussion, Feb 19, 12:32 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1232 PM EST Thu Feb 19 2026
.KEY MESSAGES...
- Highs in the 60s today are within 5 degrees of record levels.
- Showers and a few thunderstorms are expected this evening. The
main threat will be locally gusty winds and small hail.
- Cooler air arrives Friday with snow becoming more likely,
especially by Sunday morning.
&&
.UPDATE...
Issued at 818 AM EST Thu Feb 19 2026
First round of storms this morning weakened and are pushing
northward in conjunction with the 925 mb theta-e gradient.
Earlier runs of the HRRR pointed to some initiation in our west
as a wave invigorates overhead later this morning into midday so
we'll be watching that. Should storms erupt in that environment,
there would only be a couple hundred Joules of MUCAPE to work
with and there may be some pockets of 30 kts of shear. The
environment is probably going to take some time to rebuild and
so more current runs of the HRRR have been just more keen on
reigniting storms between 20 and 00z later this afternoon as the
better forcing arrives. Better MUCAPE (500 to 1000 J/kg) are
expected to exist at that time with a better area of 30+ kts of
effective shear returning as well. Still this afternoon's window
looks to be the main window for severe weather as long as
something doesn't fire during the midday time frame and leave
behind a worked over environment or debris clouds. Hail and wind
would be the main threats with the afternoon storms should they
materialize, but a tornado cannot be ruled out especially with
various boundaries laid out.
&&
.DISCUSSION...
Issued at 159 AM EST Thu Feb 19 2026
One last day of much above normal temperatures in this stretch
of warmth within a southwesterly flow aloft as a trough pushes
southeasterly into the region with highs today in the mid 50s to
mid 60s for southern portions of our CWA. A few convective
showers with a few rumbles of thunder will be possible this
morning especially over our southwestern and southern portions
of the CWA but the better chances for thunderstorms will be
later this afternoon into the evening hours as the better lift
associated with the trough pushes into the area. Current 07z
regional radar imagery does have a couple of thunderstorms
developing over central IL over Vermilion and Champaign
Counties. These will slowly push to the northeast into our
southwestern counties over the next several hours this morning.
Current dew points over the area are in the low 30s but we will
see an influx in moisture pushing northward into the area today
with dew points increasing into the mid 50s especially for our
southern tier of counties later this afternoon.
SPC currently has a majority of our CWA under a marginal risk
for severe thunderstorms for their latest Day 1 convective
outlook. There is also a fairly small sliver of slight risk in
place for our most southern tier of counties. The main threats
will be gusty outflow winds, small hail, and even a tornado or
two would be possible. The one limiting factor seems to be the
instability as surface based CAPE is very limited but the
MUCAPE values are around 300-450 J/Kg. Bulk shear values will be
sufficient for some organization with 35 to 45 knot values. The
most likely time for any strong to severe thunderstorms will be
from about 3 PM to 9 PM EST.
Colder temperatures will begin to push into the region from the
northwest on Friday and highs will only get into the low 40s to
low 50s for our far southeastern portion of the area. Lows by
Saturday morning will get back down into the low 30s to upper
20s. Light rain showers mainly north of US-30 will begin to
change over to snow showers by Friday evening. High temperatures
over the weekend will remain in the low to mid 30s with lows in
the upper 20s each morning. Another trough will move through
late Saturday through Sunday and will bring another chance for
snow showers across the area. This will also bring another
reinforcing shot of colder air for Monday with highs in the
lower 30s and low temperatures on Monday and Tuesday mornings
only in the low 20s to upper teens. Of course, this will not
seem so bad compared to the very cold we had at the beginning of
the month. Broad ridging across the central CONUS will begin to
push eastward into the region once again by Tuesday and we will
see another warming trend into the middle of next week with
highs warming into the mid and upper 40s with a few locations
near 50 degrees on Wednesday and Thursday. Chances for more
rainfall will increase for the end of next week with another
trough making residence over the Great Lakes region.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1224 PM EST Thu Feb 19 2026
Round 2 of convection slowly winding down with clearing now
observed at KSBN which is likely to persist through 00Z. KFWA is
on the edge of the stratus deck and may very well remain firmly
entrenched in it for a while. A lone thunderstorm was west of
KFWA moving ENE. NE winds ahead of the storm suggests it may
weaken with time, but can't rule out a brief impact with some
lightning. Kept a prob30 for a shower but left mention of
thunder out for now.
An arc of showers and maybe some storms will sweep SW to NE
across the area near/after 00Z. Strongest storms should remain
well south of both sites. A strong cold front arrives towards
12Z with a shift to SW winds and rapid increase in wind gusts
with peak winds in the 15-21Z time frame of 35 kts or locally
more possible.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/
Friday for INZ005>009-012>015-017-018-020-022>027-032>034-
103-104-116-203-204-216.
OH...Wind Advisory from 7 AM to 7 PM EST Friday for OHZ001-002-004-
005-015-016-024-025.
MI...Wind Advisory from 7 AM to 7 PM EST Friday for MIZ078>081-177-
277.
MARINE...None.
&&
UPDATE...Roller
DISCUSSION...Andersen
AVIATION...FisherHazardous weather outlook, Feb 19, 4:38 AM EST, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Northern Indiana 438 AM EST Thu Feb 19 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-200945- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 438 AM EST Thu Feb 19 2026 /338 AM CST Thu Feb 19 2026/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. A few strong to severe storms are possible this morning and again this afternoon and into the evening, especially south of US-30. Wind gusts and hail would be the primary concerns in any storms, although a tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Slick and hazardous road conditions will be possible due to light snow showers on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Andersen
In the hours before
Local storm report, Feb 19, 11:03 AM EST, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1103 AM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM Hail Roann 40.91N 85.92W
02/19/2026 E1.00 Inch Wabash IN Emergency Mngr
streets and lawns were covered in stones
ranging up to 1 inch in diameter.
&&
CRLocal storm report, Feb 19, 11:09 AM EST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1109 AM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM Tstm Wnd Gst 2 NW Benton 41.53N 85.78W
02/19/2026 M67 MPH Elkhart IN ASOS
ASOS station KGSH Goshen.
&&
CRSpecial weather statement, Feb 19, 12:34 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1234 PM EST Thu Feb 19 2026
INZ017-024-191800-
Wabash IN-Whitley IN-
1234 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WABASH AND SOUTHWESTERN
WHITLEY COUNTIES THROUGH 100 PM EST...
At 1233 PM EST, Doppler radar was tracking a strong thunderstorm near
North Manchester, moving east at 20 mph.
HAZARD...Half inch hail. This storm may produce large amounts of
small hail that may accumulate on roads, resulting in
slippery conditions.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
North Manchester, Roann, Liberty Mills, Ijamsville, Laketon, and
Urbana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4088 8594 4104 8594 4105 8570 4105 8568
4107 8568 4107 8563 4100 8563 4100 8564
4087 8564
TIME...MOT...LOC 1733Z 266DEG 19KT 4096 8588
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
FISHERLocal storm report, Feb 19, 1:11 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
111 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Hail Bippus 40.94N 85.62W
02/19/2026 E0.70 Inch Huntington IN Emergency Mngr
Lots of pea size hail, with some as large as
dimes.
&&
LWFLocal storm report, Feb 19, 1:21 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
121 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Hail 1 N Huntington 40.90N 85.51W
02/19/2026 E1.00 Inch Huntington IN Public
Lots of pea to dime size hail with a few
hailstones to the size of quarters.
&&Special weather statement, Feb 19, 1:32 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Northern Indiana
132 PM EST Thu Feb 19 2026
INZ018-025-026-191900-
Huntington IN-Allen IN-Wells IN-
132 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALLEN...
NORTHEASTERN HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES THROUGH 200
PM EST...
At 130 PM EST, Doppler radar was tracking a strong thunderstorm near
Markle, or near Huntington, moving east at 25 mph.
HAZARD...Penny size hail. This storm is producing large amounts of
small hail which may accumulate on roadways, possibly
resulting in slippery conditions.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Huntington, Bluffton, Ossian, Markle, Roanoke, Zanesville,
Uniondale, Nine Mile, Yoder, Bowerstown, Murray, North Oaks,
Kingsland, and Mahon.
This includes the following highways...
Interstate 469 between mile markers 0 and 5, and between mile
markers 7 and 8.
Interstate 69 in Indiana between mile markers 285 and 298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4084 8550 4095 8549 4100 8516 4076 8516
TIME...MOT...LOC 1830Z 273DEG 22KT 4090 8539
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
HammerThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:37 AM EST | Severe Thunderstorm Warning | IWX | Cass, White | 38 min |
| Feb 19, 4:13 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 47 min |
| Feb 19, 4:41 AM EST | Special Weather Statement | IWX | Pulaski | 34 min |
| Feb 19, 4:58 AM EST | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 32 min |
| Feb 19, 5:20 AM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko | 25 min |
| Feb 19, 5:24 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash, Whitley | 51 min |
| Feb 19, 5:29 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 31 min |
| Feb 19, 5:45 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash | 30 min |
| Feb 19, 5:56 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Whitley | 49 min |
| Feb 19, 6:42 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 33 min |
| Feb 19, 9:36 AM EST | Special Weather Statement | IWX | Cass | 24 min |
| Feb 19, 9:46 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton | 29 min |
| Feb 19, 9:50 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 25 min |
| Feb 19, 10:11 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 34 min |
| Feb 19, 10:46 AM EST | Special Weather Statement | IWX | Elkhart | 29 min |
| Feb 19, 10:47 AM EST | Special Weather Statement | IWX | Pulaski | 28 min |
| Feb 19, 12:34 PM EST | Special Weather Statement | IWX | Wabash | 26 min |
| Feb 19, 12:58 PM EST | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 47 min |
| Feb 19, 1:32 PM EST | Special Weather Statement | IWX | Huntington | 28 min |
| Feb 19, 1:50 PM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 25 min |
| Feb 19, 7:10 AM EST | Special Weather Statement | IWX | Defiance | 35 min |
Nearby
Wind Advisories in Indiana, 2026Wind Advisories in Ohio, 2026Wind Advisories in Michigan, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.